Responses

PDF

Hepatitis B reactivation after withdrawal of pre-emptive lamivudine in patients with haematological malignancy on completion of cytotoxic chemotherapy
Compose Response

Plain text

  • No HTML tags allowed.
  • Web page addresses and e-mail addresses turn into links automatically.
  • Lines and paragraphs break automatically.
Author Information
First or given name, e.g. 'Peter'.
Your last, or family, name, e.g. 'MacMoody'.
Your email address, e.g. higgs-boson@gmail.com
Your role and/or occupation, e.g. 'Orthopedic Surgeon'.
Your organization or institution (if applicable), e.g. 'Royal Free Hospital'.
Statement of Competing Interests

PLEASE NOTE:

  • Responses are moderated before posting and publication is at the absolute discretion of BMJ, however they are not peer-reviewed
  • Once published, you will not have the right to remove or edit your response. Removal or editing of responses is at BMJ's absolute discretion
  • If patients could recognise themselves, or anyone else could recognise a patient from your description, please obtain the patient's written consent to publication and send them to the editorial office before submitting your response [Patient consent forms]
  • By submitting this response you are agreeing to our full [Response terms and requirements]

Vertical Tabs

Other responses

Jump to comment:

  • Published on:
    Reactivation or flare in chronic hepatitis B: need for better definitions
    • Michal R. Pijak, assistant professor of medicine
    • Other Contributors:
      • Igor Huzicka, Stefan Hrusovsky

    Dear Editor,

    We read with a great interest the article by Hui et al. (1), which is a useful contribution to a better understanding of the mechanisms of hepatitis B virus (HBV) reactivation after withdrawal of preemptive lamivudine in patients with haematological malignancy. We feel, however, that the authors did not provide an exact definition of the term reactivation which is crucial for appropriate...

    Show More
    Conflict of Interest:
    None declared.
  • Published on:
    Lamivudine in HBV carriers with malignancies

    Dear Editor,

    I read with interest the article by Hui et al. reporting hepatitis B reactivation after withdrawal of pre-emptive lamivudine in patients with hematological malignancy on completion of cytotoxic chemotherapy.[1] Reactivation of hepatitis B virus (HBV) infection is a well-recognized complication of chemo/immunosuppressive therapy in HBs-Ag positive inactive carriers.[2][3] It occurs in 14% to 50% of such in...

    Show More
    Conflict of Interest:
    None declared.